# SDR 20000707SH012

- Difficulty date: June 24, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N1102U
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A CLOSE-OUT INSPECTION OF THE REAR EQUIPMENT BAY, INSPECTOR NOTICED AN OPEN HOLE ON FRAME 21 (STA 473.3) BEHIND AN ELECTRICAL PANEL.  FOUND 5 OPEN HOLES, ANOTHER INSP REVEALED 5 MORE HOLES (FIVE DIFFERENT HOLES OPEN).  THESE HOLES HAVE BEEN PAINTED, THIS LESSENS THE CHANCE THEY HAD RIVET POP.  THE TOTAL FASTENER COUNT OF MISSING RIVETS IS 17 RIVETS ON THE RT SIDE.  LT SIDE IS OK.  REF:  SQK BOOK PG 17, ITEM 65M.  (X)
